# SDR USAA20090526SB087

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 693731438
- Part serial: D00436
- Condition: Shorted
- Location: Cockpit
- Part time: 59,290 hours, 40,455 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM JAX TO CLT, CREW REPORTED THE AIRCRAFT LIGHT TEST SYSTEM WENT INTO PARTIAL TEST MODE WITH HALF THE TEST LIGHTS ILLUMINATING, INCLUDING FIRE HANDLES. FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE MASTER TEST RELAY R33, PIN D1, POWERED AT ALL TIMES. TROUBLESHOT TO P5-4 MODULE, PIN 3 TO PIN 10 OF D634, SHORTED. REMOVED AND REPLACED THE P5-4 MODULE PER MM 24-21-51-4. SYSTEM OPERATIONALLY CHECKS NORMAL.
